2019
Том 71
№ 4

All Issues

Dovgoshei A. A.

Articles: 6
Brief Communications (English)

On the Statistical Convergence of Metric-Valued Sequences

Değer U., Dovgoshei A. A., Küçükaslan M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 5. - pp. 712–720

We study the conditions for the density of a subsequence of a statistically convergent sequence under which this subsequence is also statistically convergent. Some sufficient conditions of this type and almost converse necessary conditions are obtained in the setting of general metric spaces.

Article (Russian)

Betweenness relation and isometric imbeddings of metric spaces

Dordovskii D. V., Dovgoshei A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2009. - 61, № 10. - pp. 1319-1328

We give an elementary proof of the classical Menger result according to which any metric space X that consists of more than four points is isometrically imbedded into \( \mathbb{R} \) if every three-point subspace of X is isometrically imbedded into \( \mathbb{R} \). A series of corollaries of this theorem is obtained. We establish new criteria for finite metric spaces to be isometrically imbedded into \( \mathbb{R} \).

Article (Ukrainian)

Analyticity of Higher-Order Moduli of Continuity of Real-Analytic Functions

Dovgoshei A. A., Potemkina L. L.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 6. - pp. 750-761

The Perel'man's result according to which the first modulus of continuity of any real-analytic function f is a function analytic in a certain neighborhood of the origin is generalized to the case of arbitrary moduli of continuity of higher order.

Article (Russian)

Three-Term Recurrence Relation for Polynomials Orthogonal with Respect to Harmonic Measure

Dovgoshei A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 2. - pp. 147-155

We prove that a three-term recurrence relation for analytic polynomials orthogonal with respect to harmonic measure in a simply connected domain G exists if and only if ∂G is an ellipse.

Article (Russian)

Chebyshev polynomial approximation on a closed subset with unique limit point and analytic extension of functions

Dovgoshei A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 7. - pp. 891-900

We describe the domain of analyticity of a continuous function f in terms of the sequence of the best polynomial approximations of f on a compact set K(K ⊂ ℂ) and the sequence of norms of Chebyshev polynomials for K.

Article (Ukrainian)

Some properties of polynomials orthogonal in a space with “intermediate” topology. Kernel function and extremal properties

Dovgoshei A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 7. - pp. 915–923

A space of holomorphic functions is considered. A topology in this space is “intermediate” between the topology of uniform convergence and the topology of uniform convergence on compact sets. The properties of systems of orthonormal polynomials are studied in Hilbert spaces with this topology.